# SDR FDEA201012204724

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6.  FOUND 12 EA FASTENER HOLES WITH CRACKED INDICATION DURING HFEC OPEN HOLE INSP.  REPAIR CARRIED OUT IAW DWG SG11570004 REV A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
